×

zbMATH — the first resource for mathematics

Uniform cyclotomy. (English) Zbl 0475.12026

MSC:
11T22 Cyclotomy
11B39 Fibonacci and Lucas numbers and polynomials and generalizations
05B10 Combinatorial aspects of difference sets (number-theoretic, group-theoretic, etc.)
11T55 Arithmetic theory of polynomial rings over finite fields
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baumert, L.D.; Fredricksen, H., The cyclotomic numbers of order eighteen with applications to difference sets, Math. comp., 21, 204-219, (1967) · Zbl 0154.29302
[2] Davenport, H.; Hasse, H., Die nullstellen der kongruenzzetafunktionen in gewissen zyklischen Fällen, J. reine angew. math., 172, 151-182, (1935) · JFM 60.0913.01
[3] Dickson, L.E., Cyclotomy, higher congruences, and Waring’s problem, Amer. J. math., 57, 391-424, (1935) · Zbl 0012.01203
[4] Dickson, L.E., Cyclotomy and trinomial congruences, Trans. amer. math. soc., 37, 363-380, (1935) · Zbl 0011.29301
[5] Dillon, J.F., Elementary Hadamard difference sets, (), 237-249 · Zbl 0346.05003
[6] Evans, R.J.; Hill, J.R., The cyclotomic numbers of order sixteen, Math. comp., 33, 827-835, (1979) · Zbl 0403.10003
[7] Lehmer, E., On the number of solutions of uk + D ≡ w2 (mod p), Pacific J. math., 5, 103-118, (1955)
[8] Leonard, P.A.; Williams, K.S., The cyclotomic numbers of order eleven, Acta arith., 26, 365-383, (1975) · Zbl 0267.12009
[9] Leonard, P.A.; Williams, K.S., The cyclotomic numbers of order seven, (), 295-300 · Zbl 0311.12008
[10] McEliece, R.J.; Rumsey, H., Euler products, cyclotomy, and coding, J. number theory, 4, 302-311, (1972) · Zbl 0235.12014
[11] Muskat, J.B., The cyclotomic numbers of order fourteen, Acta arith., 11, 263-279, (1966) · Zbl 0139.28101
[12] Muskat, J.B.; Whiteman, A.L., The cyclotomic numbers of order twenty, Acta arith, 17, 185-216, (1970) · Zbl 0216.30801
[13] Storer, T., ()
[14] Whiteman, A.L., The cyclotomic numbers of order sixteen, Trans. amer. math. soc., 86, 401-413, (1957) · Zbl 0078.03702
[15] Whiteman, A.L., The cyclotomic numbers of order ten, (), 95-111
[16] Whiteman, A.L., The cyclotomic numbers of order twelve, Acta arith., 6, 53-76, (1960) · Zbl 0091.04302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.